# SDR ASOA200901229

- Difficulty date: November 2, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 26,340 hours, 22,306 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD ON PAX  DOOR IS  WORN AND NOT READABLE.  F/A REPORTS "EXIT" DECAL ON MAIN AIRSTAIR DOOR NEEDS TO BE REPLACED.
